MathSciNet Relay Station
MathSciNet bibliographic data
MR467532 (57 #7388) 52A25 (52A20)
Fiedler, Miroslav; Pták, Vlastimil Diagonals of convex sets. Czechoslovak Math. J. 28(103) (1978), no. 1, 25–44.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement